Bordered Riemann surfaces in C2

Forstneric, Franc; Wold, Erlend Fornäss (2009). Bordered Riemann surfaces in C2. Journal de mathématiques pures et appliquées, 91(1), pp. 100-114. Paris: Gauthier-Villars 10.1016/j.matpur.2008.09.010

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Forstneric, Franc and Wold, Erlend

ISSN:

0021-7824

Publisher:

Gauthier-Villars

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:24

Last Modified:

06 Dec 2013 14:06

Publisher DOI:

10.1016/j.matpur.2008.09.010

Web of Science ID:

000262755700005

URI:

https://boris.unibe.ch/id/eprint/37828 (FactScience: 211939)

Actions (login required)

Edit item Edit item
Provide Feedback